# SDR DXTA2024052111823

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500760
- Aircraft time: 544 hours, 401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 43000' A RED  DOOR PAX OPEN CAS MESSAGE APPEARED.  RAN QRH & MESSAGE DISAPPEARED BEFORE COMPLETION OF THE CHECK LIST. VISUALLY INSPECTED DOOR & DOOR LOOKED NORMAL.  THE CAS MESSAGE RETURNED & DISAPPEARED ALMOST IMMEDIATELY.  LOOKING AT THE SYSTEMS PAGE, PAX DOOR SYNOPTIC WOULD CONTINUALLY FLASH RED ON & OFF, AFTER A FEW MINUTES, CAS MESSAGE RETURNED. LANDED IMMEDIATELY. DURING THE DECENT, CAST MESSAGE DISAPPEARED & EVERYTHING SEEMS TO INDICATE NORMAL WHILE ON THE GROUND AFTER POST FLIGHT INSPECTION.  COMPLIED WITH OPS CHECKS IAW FIM OF CABIN DOOR OPEN & CLOSED. OPS CHECKS GOOD.  COMPLIED WITH PRESSURIZATION OF CABIN TO CONFIRM THAT WE COULD NOT GET CAS MESSAGE WITH CABIN PRESSURE. ALL OPS CHECKS GOOD. ALL WORK IAW AMM TASK 21-31-00-860-803-A & FIM TASK 52-71-00-810-801-A, SUBTASK 810-005-A
